Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 117, NWS Dodge City, KS

May 27, 2015Ford County, Hodgeman County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 27, 2015, 9:16 PM CDT for Ford County, Hodgeman County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 9:16 PM CDT (02:16 UTC)
Expired
May 27, 2015, 10:00 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ford County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 9 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 9:16 PM CDTTSTM WND GST 593 E Dodge City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1663 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1663 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
3.6
Supercell composite
20.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WUUS53 KDDC 280216
SVRDDC
KSC057-083-280300-
/O.NEW.KDDC.SV.W.0117.150528T0216Z-150528T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHEASTERN FORD COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 1000 PM CDT

* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGE
  CITY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DODGE CITY...SPEARVILLE...FORD...BELLEFONT...WRIGHT...FT. DODGE AND
  WINDHORST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3764 10007 3792 10007 3791 9958 3761 9957
TIME...MOT...LOC 0216Z 276DEG 27KT 3777 9997 

HAIL...<.75IN
WIND...60MPH

$$

SUGDEN
3 follow-up statements
429 
WWUS53 KDDC 280228
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT WED MAY 27 2015

KSC083-280237-
/O.CAN.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
HODGEMAN KS-

928 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HODGEMAN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3763 9993 3791 9993 3791 9958 3761 9957
TIME...MOT...LOC 0227Z 276DEG 27KT 3776 9986 

$$

KSC057-280300-
/O.CON.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
928 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN FORD COUNTY...

AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WRIGHT...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...FORD...BELLEFONT...WRIGHT...WINDHORST AND FT. DODGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3763 9993 3791 9993 3791 9958 3761 9957
TIME...MOT...LOC 0227Z 276DEG 27KT 3776 9986 

HAIL...<.75IN
WIND...60MPH

$$

SUGDEN
118 
WWUS53 KDDC 280241
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT WED MAY 27 2015

KSC057-280300-
/O.CON.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
941 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN FORD COUNTY...

AT 941 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WINDHORST...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...FORD...BELLEFONT AND WINDHORST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3776 9980 3791 9985 3791 9958 3761 9957
      3763 9988
TIME...MOT...LOC 0241Z 276DEG 27KT 3775 9972 

HAIL...<.75IN
WIND...60MPH

$$

SUGDEN
148 
WWUS53 KDDC 280250
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
950 PM CDT WED MAY 27 2015

KSC057-280300-
/O.EXP.KDDC.SV.W.0117.000000T0000Z-150528T0300Z/
FORD KS-
950 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD COUNTY WILL
EXPIRE AT 1000 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3776 9980 3791 9985 3791 9958 3761 9957
      3763 9988
TIME...MOT...LOC 0248Z 276DEG 27KT 3775 9972 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 7:13 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 27, 7:13 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
713 PM CDT WED MAY 27 2015

...UPDATED FOR AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1242 PM CDT WED MAY 27 2015

TONIGHT:

IT IS STILL UNCLEAR HOW STORM EVOLUTION WILL PLAY OUT TONIGHT.
TOOK SOME INPUT FROM THE HRRR AND MORE IMPORTANTLY THE WRF-ARW FOR
A BASELINE OF GRID PRODUCTS. THINK CONVECTION WILL FIRE LATE THIS
AFTERNOON ROUGHLY BETWEEN HIGHWAY 83 AND HIGHWAY 283. WILL HAVE TO
WATCH DOWN BY LIBERAL, MEADE, AND ULYSSES AS THE WINDS ARE MORE
BACKED HERE. THIS COULD LEAD TO A SLIGHTLY HIGHER TORNADO THREAT.
CAPE WILL BE IN THE 2000-3000 J/KG ALONG WITH 30-40 KT OF SHEAR.
THE LOW LEVEL PROFILE HAS GOOD DIRECTIONAL SHEAR, HOWEVER, SPEED
SHEAR IS NOT THAT IMPRESSIVE. THINK THE MAIN THREATS FOR THIS
EVENING WILL BE LARGE HAIL UP TO TENNIS BALL SIZE, HEAVY RAINFALL
WITH LOCALIZED FLASH FLOODING, AND A BRIEF TORNADO OR TWO WITH THE
INITIAL ONSET OF CONVECTION. THE HRRR HAS THE STORMS EVOLVING INTO
A MESSY CLUSTER LATER TONIGHT, SO THAT COULD POTENTIALLY LEAD TO
LESS OF A TORNADO THREAT FOR AREAS EAST OF DODGE CITY. PWATS WILL
REMAIN STATISTICALLY SIGNIFICANT THROUGH THE EVENT, SO A FEW
INCHES OF RAIN IS NOT OUT OF THE QUESTION FOR AREAS THAT ARE
UNDERNEATH TRAINING STORMS. ADDITIONAL SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE THROUGH THE OVERNIGHT AS THE LOW LEVEL JET
STRENGTHENS ALONG WITH THETA-E ADVECTION. LOWS WILL BE IN THE
UPPER 50S TO LOWER 60S.

TOMORROW:

THE WET PATTERN CONTINUES WITH ANOTHER SHOT AT CONVECTION DURING
THE AFTERNOON. INSTABILITY WILL BE PLENTY FOR SEVERE WEATHER,
HOWEVER, SHEAR TOMORROW IS FORECAST TO BE WEAKER. SO STORM TYPES
MAY BE MORE ALONG THE LINE OF MULTICELLULAR CLUSTERS WITH
TRANSIENT SUPERCELL STRUCTURES. LARGE HAIL, WIND, AND HEAVY
RAINFALL WILL BE THE MAIN THREATS. DIRECTIONAL SHEAR IS LESS
IMPRESSIVE AND UPPER LEVEL WINDS BACK WITH HEIGHT, SO A MORE MESSY
STORM TYPE IS MORE LIKELY. HIGHS WILL BE AROUND 80.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1255 PM CDT WED MAY 27 2015

THUNDERSTORM CHANCES WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT AS
AN UPPER LEVEL TROUGH OVER THE NORTHWESTERN UNITED STATES SLOWLY
PROGRESSES TOWARD WESTERN KANSAS. AHEAD OF THIS FEATURE, AMPLE LOW
LEVEL MOISTURE WILL STILL BE IN PLACE. THUNDERSTORM CHANCES ARE
HIGH THURSDAY NIGHT, WITH ACTIVITY LINGERING ON FRIDAY AND PERHAPS
REDEVELOPING FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE TIMING
OF INDIVIDUAL STORM CLUSTERS WILL OF COURSE DEPEND ON AIRMASS
RECOVERY FROM PREVIOUS THUNDERSTORMS. SOME OF THE STORMS THURSDAY
NIGHT WILL LIKELY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WE
ARE CONSIDERING A FLASH FLOOD WATCH FOR PARTS OF SOUTH CENTRAL AND
SOUTHWESTERN KANSAS. AFTER THE UPPER LEVEL TROUGH AXIS AND SURFACE
COLD FRONT PASS FRIDAY NIGHT, THE LOWER LEVELS WILL DRY OUT
SOMEWHAT AND TEMPERATURES WILL COOL. HIGHS SATURDAY SHOULD ONLY
REACH NEAR 70, WITH LOWS IN THE LOWER 50S BY SUNDAY MORNING.

WEAK UPPER LEVEL RIDGING WILL DEVELOP OVER THE PLAINS BY LATE
SUNDAY, ALONG WITH LEE TROUGHING, SOUTHERLY WINDS AND A WARMING
TREND THROUGH MID WEEK. HIGH TEMPERATURES OUGHT TO WARM INTO THE
LOWER 80S BY MONDAY AND THEN MID TO UPPER 80S BY TUESDAY AND
WEDNESDAY. A LARGE UPPER LEVEL TROUGH WILL DEVELOP ACROSS THE
WESTERN UNITED STATES BY MID TO LATE NEXT WEEK WITH CONTINUED LEE
TROUGHING AND SOME CHANCE FOR LATE DAY AND NIGHTTIME THUNDERSTORMS.
SOME OF THESE STORMS COULD BE SEVERE BUT IT'S NOT LOOKING LIKE A
TORNADIC PATTERN SINCE THE UPPER LEVEL JET IS PROGGED TO STAY
NORTH OF KANSAS. OVERNIGHT LOWS WILL BE HELD UP BY HIGH DEWPOINTS
AND SOUTH WINDS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 708 PM CDT WED MAY 27 2015

THUNDERSTORMS WILL AFFECT THE TAF SITES FOR THE NEXT SEVERAL
HOURS AND POSSIBLY THROUGH 08Z. ASIDE FROM THE THUNDERSTORMS, VFR
CONDITIONS WILL GENERALLY PERSIST, WITH SOUTH TO SOUTHEAST WINDS
AT 10 TO 15 KTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  80  61  77 /  80  60  70  50
GCK  59  81  58  79 /  60  40  50  30
EHA  58  80  56  79 /  40  30  30  40
LBL  60  81  60  80 /  50  40  50  40
HYS  61  79  60  78 /  60  60  70  50
P28  64  79  65  78 /  80  60  60  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ065-066-078>081-
088>090.

&&

SHORT TERM...SUGDEN
LONG TERM...FINCH
AVIATION...FINCH
Hazardous weather outlook, May 27, 1:40 PM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
140 PM CDT WED MAY 27 2015

KSZ030-031-043>046-061>066-074>081-084>090-281845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
140 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDS WEATHER RISK...

  THURSDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 27, 7:46 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
746 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             5 N GARDEN CITY         38.05N 100.85W
05/27/2015  E1.00 INCH       FINNEY             KS   PUBLIC

&&

MSCOTT
Local storm report, May 27, 8:20 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FLASH FLOOD      6 NNE SUBLETTE          37.56N 100.81W
05/27/2015                   HASKELL            KS   LAW ENFORCEMENT

            SEVERAL RURAL ROADS WERE UNDER WATER ACROSS HASKELL
            COUNTY.

&&

JFINCH
Local storm report, May 27, 8:24 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      SW FOWLER               37.38N 100.20W
05/27/2015                   MEADE              KS   LAW ENFORCEMENT

            MAIN STREET IN FOWLER WAS UNDER WATER.

&&

JFINCH
Local storm report, May 27, 8:31 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT WED MAY 27 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND GST     MONTEZUMA               37.60N 100.44W
05/27/2015  E65 MPH          GRAY               KS   PUBLIC

            60 TO 65 MPH WIND GUSTS REPORTED AT
            MONTEZUMA WITH VISIBILITY NEAR ZERO

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 27, 8:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     TSTM WND GST     13 SSE CIMARRON         37.63N 100.26W
05/27/2015  E60 MPH          GRAY               KS   PUBLIC

&&

SUGDEN
Special weather statement, May 27, 9:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT WED MAY 27 2015

KSZ078-280245-
FORD KS-
908 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY UNTIL
945 PM CDT...

AT 908 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR DODGE CITY...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...SPEARVILLE...WRIGHT...FT. DODGE AND BELLEFONT.

LAT...LON 3766 10008 3782 10017 3790 10001 3791 9959
TIME...MOT...LOC 0208Z 241DEG 24KT 3778 10003

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:01 PM CDTSevere Thunderstorm WarningDDCHodgeman44 min
May 27, 7:18 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hodgeman57 min
May 27, 7:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray50 min
May 27, 7:51 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman54 min
May 27, 8:06 PM CDTFlash Flood WarningDDCFinney, Hodgeman, Lane, Ness6 hr
May 27, 8:18 PM CDTSevere Thunderstorm WarningDDCGray, Meade27 min
May 27, 8:38 PM CDTSevere Thunderstorm WarningDDCFord, Gray17 min
May 27, 9:08 PM CDTSpecial Weather StatementDDCFord37 min
May 27, 9:35 PM CDTAreal Flood WarningDDCLane12 hr
May 27, 9:44 PM CDTAreal Flood WarningDDCMeade27 hr
May 27, 9:47 PM CDTSpecial Weather StatementDDCEdwards28 min
May 27, 10:00 PM CDTAreal Flood WarningDDCHaskell27 hr
May 28, 12:27 AM CDTAreal Flood WarningDDCFinney, Hodgeman, Lane, Ness9 hr
May 28, 1:29 AM CDTSpecial Weather StatementDDCGrant, Haskell, Stanton46 min
May 28, 2:18 AM CDTFlash Flood WarningDDCGrant, Haskell, Meade, Seward, Stevens7 hr
May 28, 3:42 PM CDTSpecial Weather StatementDDCKearny33 min
May 28, 4:26 PM CDTSpecial Weather StatementDDCNess49 min
May 28, 4:28 PM CDTSevere Thunderstorm WarningDDCScott47 min
May 28, 4:31 PM CDTTornado WarningDDCScott29 min
May 28, 4:35 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton18 min
May 28, 4:40 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny50 min
May 28, 4:56 PM CDTTornado WarningDDCFinney, Scott18 min
May 28, 5:12 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott36 min
May 28, 5:28 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott47 min
May 28, 5:32 PM CDTSpecial Weather StatementDDCTrego43 min
May 28, 5:44 PM CDTSevere Thunderstorm WarningDDCMorton33 min
May 28, 5:50 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott40 min
May 28, 5:59 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness61 min
May 28, 5:59 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny42 min
May 28, 6:32 PM CDTSpecial Weather StatementDDCNess43 min
May 28, 6:42 PM CDTSpecial Weather StatementDDCFinney, Hodgeman, Ness48 min
May 28, 6:43 PM CDTFlash Flood WarningDDCFinney, Kearny, Scott3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.